# SDR SWIA200922320

- Difficulty date: June 25, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 17,337 hours, 14,912 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WEB OF AIRSTAIR CRACKED.  (C CHECK)  REPAIRED PER REO.
